MathSciNet Relay Station
MathSciNet bibliographic data
MR1997987 14F30 (14F43 14G22)
Chiarellotto, Bruno; Tsuzuki, Nobuo Cohomological descent of rigid cohomology for étale coverings. Rend. Sem. Mat. Univ. Padova 109 (2003), 63–215.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement